# SDR UPS05845391

- Difficulty date: August 25, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1746 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FUSELAGE SKIN CRACKED .5 INCH LONG AT FS 1746 L15L.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53 -2-1.
